# SDR UALA2009090402793

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 51,225 hours, 7,408 cycles
- Engine: Pwa PW40903
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pressure Switch
- Part number: 21SN04459
- Part serial: CSGCA34835
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG OIL FILT SNSR R THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE RIGHT ENGINE HAS FAILED.  DETECTOR FOR PRESENCE OF SOLID CONTAMINANTS NORMAL AND CONTAMINATION IS WITHIN LIMITS.  ALSO NO LEAK EXISTED WITH ENG RUN.  MOST COMMON CAUSE OF MSG 7960862 IS OIL FILTER DP SWITCH.  INSTALLED NEW OIL FILTER PRESS SWITCH.  CALL OUT OIL FILTER ALSO CHANGED.  NO CONTAMINANTS NOTED.  IDLE RAN ENGINE.  NO FAULTS NOTED.  CHECKED CHIP DETECTORS, NO CONTAMINANTS NOTED.
